Hope I'm posting in the correct place...

Visitor (not verified)
anonymous user
Registered: 12-31-1969
Hope I'm posting in the correct place...
1
Tue, 07-24-2012 - 10:13pm

Please excuse me if I posted this in the wrong place.

We are TTC #5. I have PCOS. I don't have they cysts, but the syndrome (symptoms) that goes along w/PCOS. This is how it was explained to us by our RE.

We have done the Metformin + BCP when TTC before with great success.

The RE told me if I lost weight, I might be able to skip this all together.

I am down 50# since June 2011.

So, we decided to start TTC with my last cycle. I am NOT taking the Metformin, as we decided we would TTC for a few months w/o it. I was taking Kariva BCP. My last pack was finished up on June 16th (New pack would have been started Sunday, June 17th), my LMP started June 12th. (I hope this makes sense?) Anyhow, I had a strange spotting that started on June 26th and lasted for about 3 days. It was bright red spotting. Nothing I'd ever had before. I'm a 28 day cycle every month, with or w/o taking th BCP. I've just always been regular, even after having my child. Once AF returns, I'm back to the 28 day cycle. Lucky me I guess...

Have been using OPK's, having LOTS of sex, and I missed my period this month. It was due July 10th. HPT's have been coming up negative. I have the "signs" of being PG, but I'm wondering if it is my body just doing "wishful thinking," if that makes sense? The *biggest* sign is my boobs are killing me! This was the only sign I got before a positive pg test and only when I've had my girls. I'm hungry as a horse and have had some nausea in the morning. IDK if this is morning sickness or what, as I never had it with my previous pregnancies.

Anyone have any thoughts? At this point, I am at 6 weeks past my last period...Still having negative tests...I've NEVER had this happen before when coming off my pills and starting the TTC cycle. It is always every 28 days I get my period or a positive pg test. Just hoping someone has some thoughts...Thanks!

Avatar for Cmmelissa
iVillage Member
Registered: 11-13-2008
Wed, 07-25-2012 - 3:29pm
That does sound a bit off! I'm either thinking that your body is still adjusting to being off the bcp, how long were you on them for? My other thought is maybe you are getting false negatives on the tests. Have you tried a stronger test or a different brand?